# SDR CALA2013112093079

- Difficulty date: November 15, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,467 hours, 11,571 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 287 TO STATION 303 BETWEEN STRINGERS S35L TO S35R THE A/C SKIN IS DENTED & WRINKLED.  ECRA 5311-01636 FOR ALL WORK ACCOMPLISHED.
